# SDR 39LA2013072400114

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GENERAL VISUAL INSPECTION OF WING (TASK 57.02, ITEM 11 OF 1 YEAR INSPECTION UNDER COMPANY CAMP, WO 124890-5), FOUND WING SKIN BEHIND NR 2 ENGINE CORRODED.  REPLACED WING T/E SKIN FROM WING STATION 1266 TO WING STATION 3500 WITH 2024-T3, 0.025" SKIN THICKNESS.  REPAIRED IAW EADS TECH INSTRUCTION NR 17, EO201232-309 AND EO2012032-424.
